# SDR DL757090370

- Difficulty date: March 5, 2009
- Submitted: March 12, 2009
- Operation: Air carrier
- Aircraft: N652DL
- Make and model: Boeing 757232
- Aircraft serial: 24392
- Aircraft time: 66,348 hours, 29,328 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Angle
- Condition: Corroded
- Location: Bs 1460
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO PIT F STA 1460 S26R AREA INTERCOSTAL UPPER ANGLE CORRODED AT CORNER LOCATION FOUND AFTER OK TO INSTALL INSULATION IN AREA CP53-162-01I.  COMPLIED WITH AT SAA - SAT ON N/R 130690 JOB 82271360001.
